Czechoslovak Mathematical Journal, Vol. 58, No. 1, pp. 183-202, 2008

Direct summands and retract mappings of generalized $MV$-algebras

Jan Jakubik

Jan Jakubik, Mathematical Institute, Slovak Academy of Sciences, Gresakova 6, SK-040 01 Kosice, Slovakia, e-mail:

Abstract: In the present paper we deal with generalized $MV$-algebras ($GMV$-algebras, in short) in the sense of Galatos and Tsinakis. According to a result of the mentioned authors, $GMV$-algebras can be obtained by a truncation construction from lattice ordered groups. We investigate direct summands and retract mappings of $GMV$-algebras. The relations between $GMV$-algebras and lattice ordered groups are essential for this investigation.

Keywords: residuated lattice, lattice ordered group, generalized $MV$-algebra, direct summand

Classification (MSC 2000): 06D35, 06F15

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]